# SDR USAA2013061800006

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 42,727 hours, 19,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24C MISSING EMERGENCY AISLE LIGHT LENS.  REPLACED EMERGENCY AISLE LIGHT LENS AT SEAT 24C.
